lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Global wave-front sets of Banach, Fréchet and Modulation spacetypes, and pseudo-differential operators
Linnaeus University, Faculty of Technology, Department of Mathematics. (Matematisk modellering)
Linnaeus University, Faculty of Technology, Department of Mathematics. (Matematisk modellering, Center för avancerade studier)ORCID iD: 0000-0003-1921-8168
2013 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 254, no 8, 3228-3258 p.Article in journal (Refereed) Published
Abstract [en]

We introduce global wave-front sets with respect to suitable Banach or Fréchet spaces. An important special case appears when choosing these spaces as modulation spaces. We show that the standard properties for known notions of wave-front set extend to global wave-front sets. In particular, we prove that microlocality and microellipticity hold for a class of globally defined pseudo-differential operators, acting continuously on the involved spaces.

Place, publisher, year, edition, pages
2013. Vol. 254, no 8, 3228-3258 p.
National Category
Mathematical Analysis
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-23455DOI: 10.1016/j.jde.2013.01.014ISI: 000315831000004Scopus ID: 2-s2.0-84874225584OAI: oai:DiVA.org:lnu-23455DiVA: diva2:587696
Projects
Matematisk modellering
Available from: 2013-01-14 Created: 2013-01-14 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Johansson, KarolineToft, Joachim

Search in DiVA

By author/editor
Johansson, KarolineToft, Joachim
By organisation
Department of Mathematics
In the same journal
Journal of Differential Equations
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 216 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf